# SDR RAIA00708016

- Difficulty date: August 5, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 22,065 hours, 19,067 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: 22260001007
- Part serial: 088
- Condition: Unknown
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5473 - ICT - NR 1 HYD OVERHEAT / NR 1 HYD SYSTEM FAIL.  MAINTENANCE AT ICT VERIFIED NR 1 HYD SYSTEM PUMPS OPERATIONAL.  FERRIED TO STL WITH LANDING GEAR PINNED DOWN.  AT STL REMOVED AND REPLACED PRIORITY VALVE, OPS AND LEAK CHECK GOOD.
